# SDR AALA202404102825

- Difficulty date: April 4, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 43,757 hours, 18,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0119LS00140000
- Condition: Inoperative
- Location: Overwing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT SIDE OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.**SUPPLEMENTAL REPORT FOR (AALA202404052825): REMOVE AND REPLACED FORWARD RIGHT SIDE OVER WING EMERGENCY EXIT LIGHT 16DEF. OPERTIONAL CHECK GOOD. PER AMM33-21-00**(CLOSED).
